# SDR 0601229603

- Difficulty date: June 9, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Aircraft time: 78,676 hours, 72,146 cycles
- Engine: Pwa JT8D9
- Engine time: 80,370 hours, 92,527 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE FIRE HANDLE ILLUMINATED AND THE FIRE WARNING BELL SOUNDED.  THE CREW FOLLOWED THE COM AND THE WARNINGS CEASED.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE THE RIGHT ENGINE FUEL HEAT MANIFOLD AND THE FUEL CONTROL.
